Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On antidepressants. Libido disappeared? Is that due to sleeping pills?

I m a 35yr old male pharmacist and I have been taking antidepressants over a number of years and I feel like my libido has disappeared. I used to play sport and all I do now is work and study and business etc. I feel so wound up that I started using sleeping pills . I now sleep between 3-6 hours a day and work 6-7 days a week. I have lost all enthusiasm in women and I haven t had sexual intercourse for more than a year now. Is this normal? Why don t I want to have sex. Why don t I get an errection anymore? I fantasize but I block it out somehow? What really going on here?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ERECTILE DYSFUNCTION may be the cause for your sufferings.

-anti depressant drugs may produce this condition

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints of depression and ED

-it is advisable to stop taking anti depressant drugs for complete cure.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor